MathSciNet Relay Station
MathSciNet bibliographic data
MR1214455 (94b:55022) 55R65 (57M07 57N13)
Daverman, R. J. Hyper-Hopfian groups and approximate fibrations. Compositio Math. 86 (1993), no. 2, 159–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement